10.1002/(sici)1096-9853(19990410)23:4<317::aid-nag973>3.0.co;2-h
Doi:
10.1002/(sici)1096-9853(19990410)23:4<317::aid-nag973>3.0.co;2-h
Title:
A semi-analytical model for the simulation of solute transport in a network of fractures having random orientations
Author: Novakowski, K. S.; Bogan, J. D.
Year: 1999
Month: 04
Day: 10
Volume: 23
Issue: 4
First_page: 317
Last_page: 333
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: b727e4ecbb4e95fe8107cc06e74d69da
Filesize: 257387
Timeadded: 2014-08-31 21:43:21
Journalid: 9917
Original Link: https://www.wenrao.com/i/2tEhuwK8jkUi2faqH
下载榜